Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the treatment for statis eczema ?

I am suffering from statis eczema since a yea i want remedyr I have no sugar, bp is 130/80 using tablets. on the lover leg eczema ( statis eczema/varacose eczemA. LITTLE BUDall over above the ankle lypm is coming out from them . a wound an ankle not curing since a year and 2 inches above foot fingrs wound not healins what is to be done.
Asked On : Tue, 5 Apr 2011
Answers:  2 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hi..dear dvpadmanabharaju.,
Thanks for choosing HCM.,
STASIS ECZEMA..,Eczematization of stasis ulcer in the leg..,
It is due to inherent weakness of the venous vlaves due to standing ..,
for long hours.....long standing ulcer with itching produces eczematization..,
1) Correction of cause..,
2) Prevention stasisby avoiding standing..,
3) Don't scratch over the ulcer..,
4) Tab...cetrizine daily to alleviate the itching..,
5) Surgical correction by ligation of long sephanous vein..,
and anstomotic channels..,
6) Use of Antiboitics to prevent secondary infection...
So it has systematic approach of treatment ....ok good luck.,
Answered: Fri, 20 Jan 2012
I find this answer helpful
Dermatologist Dr. Prajakta Talathi's  Response
Stasis eczema is primarily due to varicose veins (Dialated leg veins).. so you will have to check that first because if you dont treat preexisting varicosities then eczema will recur.
For your current situation a course of antibiotics and usage of steroid-antibiotic cream may help. Keep your legs about 6-8 inches above your body level when you sleep and avoid standing or walkng for long hrs.

Answered: Sun, 29 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor